Alert archive / Alabama / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 90, NWS Mobile, AL

June 7, 2019Greene County, Mississippi; Mobile County, Washington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 7, 2019, 4:15 PM CDT for Greene County, Mississippi; Mobile County, Washington County, Alabama. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2019, 4:15 PM CDT (21:15 UTC)
Expired
Jun 7, 2019, 5:00 PM CDT
In force
45 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Mobile County, AL, Washington County, AL, Greene County, MS

The radar

The Mobile radar (KMOB), 66 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 4:27 PM CDTTSTM WND DMG3 Wnw Leakesville, MSCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3 WNW LEAKESVILLE. SEVERAL TREES DOWN ALONG OLD HIGHWAY 24.
Jun 7, 4:36 PM CDTHAIL 1Leakesville, MSEMERGENCY MANAGEMENT REPORTS QUARTER SIZED HAIL IN LEAKESVILLE.
Jun 7, 4:36 PM CDTHAIL 1.5Leakesville, MSPICTURE OF PING PONG SIZED HAIL IN LEAKESVILLE. REPORT VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2462 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2462 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

725 
WUUS54 KMOB 072115
SVRMOB
ALC097-129-MSC041-072200-
/O.NEW.KMOB.SV.W.0090.190607T2115Z-190607T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
415 PM CDT Fri Jun 7 2019

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Northwestern Mobile County in southwestern Alabama...
  Southwestern Washington County in southwestern Alabama...
  Central Greene County in southeastern Mississippi...

* Until 500 PM CDT.

* At 415 PM CDT, a severe thunderstorm was located over Leakesville,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Leakesville, Deer Park and Fruitdale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3107 8876 3131 8872 3135 8861 3136 8827
      3104 8827
TIME...MOT...LOC 2115Z 267DEG 28KT 3118 8860 

HAIL...1.00IN
WIND...60MPH
 
$$

DJ/17
1 follow-up statement
171 
WWUS54 KMOB 072133
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
433 PM CDT Fri Jun 7 2019

ALC097-129-MSC041-072200-
/O.CON.KMOB.SV.W.0090.000000T0000Z-190607T2200Z/
Mobile AL-Washington AL-Greene MS-
433 PM CDT Fri Jun 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN MOBILE...SOUTHWESTERN WASHINGTON AND SOUTHEASTERN
GREENE COUNTIES...

At 432 PM CDT, a severe thunderstorm was located 7 miles east of
Leakesville, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Leakesville, Deer Park and Fruitdale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3106 8865 3123 8857 3135 8850 3136 8827
      3104 8827
TIME...MOT...LOC 2132Z 267DEG 28KT 3119 8844 

HAIL...1.00IN
WIND...60MPH
 
$$

DJ/17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 4:08 PM CDT, 7 minutes earlier.

Area forecast discussion, Jun 7, 4:08 PM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
408 PM CDT Fri Jun 7 2019

.NEAR TERM /Now Through Saturday/...Upper air map analysis shows
a southern stream upper level low spinning over Arkansas. Surface
low pressure was centered over extreme northwest MS. A frontal
boundary intersects the low and extends across central LA into
eastern TX. A lead mid level impulse was ejecting east northeast
around the base of the upper system and has aided in the initiation
and eastward spread of showers and storms within a very moist and
unstable environment over the central Gulf coast this afternoon.
Radar trends indicate more development over southeast LA and
southern MS advancing eastward.

The latest 07.12Z weather models show very little eastward
migration of the mid to upper level mass fields with the upper low
near the Mid-South thru Saturday. Local environmental moisture
remains unchanged with PWATs ranging from 1.7 to 2 inches.
Considering this along with the passage of mid level impulses
rotating eastward at the base of the upper low/gyre and slow
eastward migration of frontal boundary thru MS, ascent supports
maintaining high PoPs. Heavy rain threat continues and remains
elevated over the southern zones. With efficient warm rain
processes, heavy rain rates in a short period of time could lead
to instances of flooding over lower lying and urban areas subject
to poor drainage. With pre-cursor heavier rains having fallen
over the past couple days (upwards of 4 to 7 inches) when
considering recent rains from today, the moist antecedent soil
conditions favor an elevated flooding risk over the coastal
zones. Thus, flash flood watches remain in effect from portions of
Mobile Co. AL, eastward to Okaloosa Co. FL through the weekend.

Effective bulk shear has increased to between 35 and 40 knots and
in combination with surface based CAPES from 2500 to 3000 J/KG
nosing northward from the MS Sound into southeast MS favors
potential of isolated severe storms to close the afternoon and
perhaps into evening. Radar trends indicate strengthening storms in
this environment so will be monitoring closely. Main threat will be
damaging straight line winds in excess of 60 MPH in any severe
storms. Perhaps an instance of quarter size hail in storms with more
significant updrafts.

Along the beaches, rip current risk remains high. Minor coastal
flooding is possible into early this evening due to moderate to
occasionally strong onshore flow coincident with high tide. /10

.SHORT TERM /Saturday night Through Monday night/...The upper low
centered over the Mid-Mississippi River Valley (in an upper ridge
over the eastern Conus), opens and shifts east as a series of
shortwave systems move east over the northern Conus, weakening the
ridges control of the upper low. The associated surface low opens
into a trough (which also shifts east) in the process. Small
differences in the magnitude of the eastward shift (ECMWF is a bit
quicker/farther east) are leading to significant differences in
rain coverage. The slower GFS hangs on to rain over eastern
portions of the forecast area into the Long Term, whilst the
faster ECMWF moves rain east of the forecast area Monday night.
With the GFS ensembles backing up the GFS timing, and the ECMWF
slowing the op ECMWF down, am hanging on to rain over eastern
portions of the forecast area into the Long Term, closer to the
GFS. With this being said, best rainfall totals remain on the
eastern side of the upper trough in an area of deep moist southwesterly
flow. A series of shortwaves moving around the closed low, and
later temporally in the forecast, though the upper trough will
help to bring periods of rain into the coming week. Best rainfall
totals Saturday night into Tuesday remain along the Florida
Panhandle coast, with 2" - 3" of rain expected along the coast to
around an inch north of Highway 84. Daytime highs around to a bit
below seasonal are expected through the Short Term, with partly
sunny skies limiting daytime heating and likely to categorical
chances of rain counter balancing heating from the sun in the
breaks that do occur. Overnight lows around to a bit above
seasonal are expected. /16

.LONG TERM /Tuesday Through Friday/...Tuesday into Tuesday night, am
expecting the compromise position of the now open upper trough to
have shifted far enough east along with significantly drier air
starting to move over the area as drier northwesterly flow
overspreads more of the area on the west side of the surface trough.
With more sun and a drier airmass, a wider diurnal temperature range
is expected, with daytime highs around to a bit above seasonal
norms, and overnight lows below with the drier airmass allowing for
more efficient radiational cooling.
/16

&&

.MARINE...A frontal wave of low pressure meanders over the Mid-
South thru Saturday. The low advances slowly eastward over
northern AL Sunday. Attendant front approaches slowly from the
west and maintains an unsettled weather pattern going into the
weekend. A moderate southwest flow through much of the weekend
brings potential hazards to operators of smaller marine craft. An
offshore flow develops late Sunday in the wake of the front as it
sinks southward over the northern Gulf. Storms have the potential of
producing visibility reducing heavy rainfall, frequent lightning and
brief strong gusty winds this weekend. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      73  88  72  88  71  89  70  87 /  70  80  40  50  20  50  20  20
Pensacola   76  86  74  85  74  88  74  87 /  80  80  80  70  50  70  40  40
Destin      78  84  75  83  76  86  76  84 /  80  80  90  80  60  70  40  50
Evergreen   71  86  72  86  71  88  69  87 /  70  80  50  70  30  70  20  30
Waynesboro  70  85  70  86  69  86  66  84 /  70  70  20  50  10  40  10  10
Camden      70  85  70  87  70  86  67  84 /  70  80  50  70  30  60  20  20
Crestview   73  86  73  85  70  89  70  87 /  80  80  80  80  50  70  40  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Sunday evening for ALZ265-266.

     Flash Flood Watch through Sunday evening for ALZ263>266.

     Coastal Flood Advisory until 9 PM CDT this evening for
     ALZ263>266.

FL...High Rip Current Risk through Sunday evening for FLZ202-204-206.

     Flash Flood Watch through Sunday evening for FLZ201>206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jun 7, 2:21 PM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
221 PM CDT Fri Jun 7 2019

ALZ265-266-082000-
Mobile Coastal-Baldwin Coastal-
221 PM CDT Fri Jun 7 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for southwest Alabama.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Flash Flood Watch.
   Coastal Flood Advisory.

A few strong to briefly severe storms possible. Damaging winds will
be the primary severe weather hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Flash Flood Watch.

A few strong to briefly severe storms possible through the weekend.
Damaging winds will be the primary severe weather hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ263-264-082000-
Mobile Central-Baldwin Central-
221 PM CDT Fri Jun 7 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for southwest Alabama.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

A few strong to briefly severe storms possible. Damaging winds will
be the primary severe weather hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

A few strong to briefly severe storms possible through the weekend.
Damaging winds will be the primary severe weather hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

FLZ201-203-205-082000-
Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
221 PM CDT Fri Jun 7 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

A few strong to briefly severe storms possible. Damaging winds will
be the primary severe weather hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.

A few strong to briefly severe storms possible through the weekend.
Damaging winds will be the primary severe weather hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>060-261-262-MSZ067-075-076-078-079-082000-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Wayne-Perry-Greene-
Stone-George-
221 PM CDT Fri Jun 7 2019

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and southeast Mississippi.

.DAY ONE...This Afternoon and Tonight.

Storms will be capable of producing very heavy rainfall within a
short period of time through tonight. A few strong to briefly severe
storms possible as well. Damaging winds will be the primary severe
weather hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A chance of storms remain in the forecast through the weekend.
Storms will be capable of producing very heavy rainfall within a
short period of time. A few strong to briefly severe storms possible
as well. Damaging winds will be the primary severe weather hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

FLZ202-204-206-082000-
Escambia Coastal-Santa Rosa Coastal-Okaloosa Coastal-
221 PM CDT Fri Jun 7 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Flash Flood Watch.

A few strong to briefly severe storms possible. Damaging winds will
be the primary severe weather hazard.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Flash Flood Watch.

A few strong to briefly severe storms possible through the weekend.
Damaging winds will be the primary severe weather hazard.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-650-655-670-675-082000-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
221 PM CDT Fri Jun 7 2019

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...This Afternoon and Tonight.

Some storms will be capable of wind gusts in excess of 34 knots,
frequent lightning, very heavy rain and isolated waterspouts.

Away from storms, small craft operators should exercise caution as
moderate to occasionally strong onshore flow continues.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Persistent moderate to strong onshore flow will continue through
Saturday, potentially creating periods of hazardous boating
conditions for small craft.

Some storms will be capable of wind gusts in excess of 34 knots,
frequent lightning, very heavy rain and isolated waterspouts through
the weekend.

In the hours before

Special weather statement, Jun 7, 2:44 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
244 PM CDT Fri Jun 7 2019

FLZ203-205-072030-
Okaloosa Inland FL-Santa Rosa Inland FL-
244 PM CDT Fri Jun 7 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
OKALOOSA AND EAST CENTRAL SANTA ROSA COUNTIES UNTIL 330 PM CDT...

At 244 PM CDT, the strong thunderstorm was located 6 miles east of
Roeville, or 10 miles northeast of Milton, moving east at 40 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Crestview, Baker and Roeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3060 8698 3062 8701 3076 8700 3085 8639
      3062 8639
TIME...MOT...LOC 1944Z 259DEG 35KT 3069 8688
Special weather statement, Jun 7, 2:53 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
253 PM CDT Fri Jun 7 2019

MSZ067-075-076-072045-
Perry MS-Greene MS-Wayne MS-
253 PM CDT Fri Jun 7 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN PERRY...SOUTHEASTERN WAYNE AND NORTHERN GREENE COUNTIES
UNTIL 345 PM CDT...

At 253 PM CDT, the strong thunderstorm was located 12 miles east of
Richton, moving east at 20 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
State Line and Buckatunna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3120 8879 3140 8890 3157 8846 3124 8844
TIME...MOT...LOC 1953Z 256DEG 17KT 3129 8875

DJ/17
Special weather statement, Jun 7, 3:20 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Mobile AL
320 PM CDT Fri Jun 7 2019

MSZ075-076-072100-
Perry MS-Greene MS-
320 PM CDT Fri Jun 7 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN PERRY AND NORTHWESTERN GREENE COUNTIES UNTIL 400 PM CDT...

At 320 PM CDT, the strong thunderstorm was located near New Augusta,
or 12 miles southeast of Petal, moving east at 30 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Richton, Beaumont and New Augusta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3143 8915 3143 8882 3117 8879 3112 8914
TIME...MOT...LOC 2020Z 263DEG 24KT 3121 8910

DJ/17
Special weather statement, Jun 7, 3:33 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Mobile AL
333 PM CDT Fri Jun 7 2019

ALZ052-261-MSZ076-072115-
Washington AL-Mobile Inland AL-Greene MS-
333 PM CDT Fri Jun 7 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN MOBILE...SOUTHWESTERN WASHINGTON AND NORTHEASTERN GREENE
COUNTIES UNTIL 415 PM CDT...

At 333 PM CDT, the strong thunderstorm was located 5 miles west of
Deer Park, or 9 miles northeast of Leakesville, moving southeast at
25 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Citronelle, Deer Park and Fruitdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3120 8855 3131 8856 3141 8845 3126 8802
      3101 8829
TIME...MOT...LOC 2033Z 296DEG 23KT 3122 8841

DJ/17
Special weather statement, Jun 7, 3:39 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
339 PM CDT Fri Jun 7 2019

MSZ067-072115-
Wayne MS-
339 PM CDT Fri Jun 7 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN WAYNE COUNTY UNTIL 415 PM CDT...

At 337 PM CDT, the strong thunderstorm was located 4 miles east of
Ovett, or 9 miles north of Richton, moving east at 30 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Waynesboro and Clara.

LAT...LON 3164 8894 3169 8857 3144 8856 3144 8894
TIME...MOT...LOC 2037Z 262DEG 28KT 3148 8896

DJ/17
Special weather statement, Jun 7, 4:03 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
403 PM CDT Fri Jun 7 2019

MSZ076-072145-
Greene MS-
403 PM CDT Fri Jun 7 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...GREENE
COUNTY UNTIL 445 PM CDT...

At 402 PM CDT, the strong thunderstorm was located 9 miles northwest
of Leakesville, moving east at 30 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Leakesville and McLain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3137 8875 3137 8845 3125 8844 3103 8843
      3107 8884
TIME...MOT...LOC 2102Z 269DEG 28KT 3121 8870

DJ/17

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:58 AM CDTSpecial Weather StatementMOBWayne47 min
Jun 7, 9:29 AM CDTSevere Thunderstorm WarningMOBWayne46 min
Jun 7, 10:11 AM CDTSpecial Weather StatementMOBGreene49 min
Jun 7, 10:51 AM CDTSpecial Weather StatementMOBStone39 min
Jun 7, 11:17 AM CDTSpecial Weather StatementMOBGeorge43 min
Jun 7, 2:53 PM CDTSpecial Weather StatementMOBGreene52 min
Jun 7, 3:20 PM CDTSpecial Weather StatementMOBPerry40 min
Jun 7, 3:29 PM CDTSevere Thunderstorm WarningMOBGreene, Perry46 min
Jun 7, 3:39 PM CDTSpecial Weather StatementMOBWayne36 min
Jun 7, 3:57 PM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne37 min
Jun 7, 4:03 PM CDTSpecial Weather StatementMOBGreene42 min
Jun 7, 5:44 PM CDTSpecial Weather StatementMOBGreene46 min
Jun 6, 7:03 PM CDTSpecial Marine WarningMOB45 min
Jun 6, 7:31 PM CDTSpecial Marine WarningMOB56 min
Jun 7, 5:31 AM CDTCoastal Flood AdvisoryMOBBaldwin, Mobile15 hr
Jun 7, 8:39 AM CDTAreal Flood AdvisoryMOBBaldwin2 hr
Jun 7, 10:56 AM CDTSpecial Weather StatementMOBWashington49 min
Jun 7, 11:15 AM CDTSpecial Weather StatementMOBWilcox45 min
Jun 7, 12:05 PM CDTSpecial Weather StatementMOBMobile40 min
Jun 7, 12:20 PM CDTSpecial Weather StatementMOBMobile40 min
Jun 7, 12:30 PM CDTAreal Flood AdvisoryMOBMobile60 min
Jun 7, 12:36 PM CDTSpecial Weather StatementMOBButler39 min
Jun 7, 12:37 PM CDTSpecial Marine WarningMOB53 min
Jun 7, 12:38 PM CDTSpecial Marine WarningMOB97 min
Jun 7, 12:52 PM CDTSpecial Weather StatementMOBBaldwin38 min
Jun 7, 1:04 PM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia, Mobile41 min
Jun 7, 1:40 PM CDTSevere Thunderstorm WarningMOBBaldwin38 min
Jun 7, 2:03 PM CDTRiver Flood WarningMOBBaldwin8 hr
Jun 7, 3:20 PM CDTSpecial Marine WarningMOB55 min
Jun 7, 3:33 PM CDTSpecial Weather StatementMOBWashington42 min
Jun 7, 4:48 PM CDTSevere Thunderstorm WarningMOBClarke, Mobile, Washington42 min
Jun 7, 5:29 PM CDTSpecial Weather StatementMOBWashington46 min
Jun 7, 5:45 PM CDTSpecial Weather StatementMOBChoctaw45 min
Jun 7, 6:02 PM CDTSevere Thunderstorm WarningMOBMobile, Washington43 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2019Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.